Associated consistency and values for TU games
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Springer in its journal International Journal of Game Theory.
Volume (Year): 39 (2010)
Issue (Month): 3 (July)
Contact details of provider:
Web page: http://link.springer.de/link/service/journals/00182/index.htm
Find related papers by JEL classification:
- C71 - Mathematical and Quantitative Methods - - Game Theory and Bargaining Theory - - - Cooperative Games
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Ruiz, Luis M. & Valenciano, Federico & Zarzuelo, Jose M., 1998. "The Family of Least Square Values for Transferable Utility Games," Games and Economic Behavior, Elsevier, vol. 24(1-2), pages 109-130, July.
- Gérard Hamiache, 2001. "Associated consistency and Shapley value," International Journal of Game Theory, Springer, vol. 30(2), pages 279-289.
- Nowak, Andrzej S & Radzik, Tadeusz, 1994. "A Solidarity Value for n-Person Transferable Utility Games," International Journal of Game Theory, Springer, vol. 23(1), pages 43-48.
- repec:dgr:uvatin:2012105 is not listed on IDEAS
- Genjiu Xu & Ren� van den Brink & Gerard van der Laan & Hao Sun, 2012. "Associated Consistency Characterization of Two Linear Values for TU Games by Matrix Approach," Tinbergen Institute Discussion Papers 12-105/II, Tinbergen Institute.
- Xu, Genjiu & Driessen, Theo S.H. & Sun, Hao & Su, Jun, 2013. "Consistency for the additive efficient normalization of semivalues," European Journal of Operational Research, Elsevier, vol. 224(3), pages 566-571.
- Béal, Sylvain & Rémila, Eric & Solal, Philippe, 2012.
"Axioms of invariance for TU-games,"
41530, University Library of Munich, Germany.
- Kamijo, Yoshio & Kongo, Takumi, 2012. "Whose deletion does not affect your payoff? The difference between the Shapley value, the egalitarian value, the solidarity value, and the Banzhaf value," European Journal of Operational Research, Elsevier, vol. 216(3), pages 638-646.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.